Usually stabilised, harmonious, happy, full of laughter and appetite. Ups and downs, sure, but able to take the downs and compare with the ups - peaks and troughs - and laugh them off. Bright, luminous, clarity. Hugs. Productive.
This day - not so much.
Dose is lowered. It's hard. I wake and wretch, nerves making my throat gag. Dizzy, nauseous, nervy. Shaky arms, shaky legs, twitchy. My usual pursuits - trash telly, reading, internet - all muddled. Can't concentrate. Attempt to eat a bowl of fruit. Takes hours to chew. Try and brightly consider the pounds I will lose. Flat tummy but nerves. When all is normal I have a round belly which I hate. But I hate this too. What to do? Back on the higher dose tomorrow and try and take it easier. Could phone Doctor but they won't offer much help apart from 'see how it goes'. Which I'm doing anyway. Day goes slowly, hazy, moments of respite from the nerves but they are ever present. Could go for a walk but it's raining. Try to think 'happy thoughts'. Want to shoot self for even thinking of such a trite and stupid phrase. Know that there is light at the end of the interminable, bastard tunnel. Briefly consider that and smile